Keywords = fractional derivative
The generalized solution of fractional di§erential equations sample with Brownian motion

Volume 15, Issue 1, January 2024, Pages 361-371


Nabil Laiche; Laid Gasmi; Zouaoui Chikr Elmezouar; Ozen Ozer

Twin positive solutions to the RL-type nonlinear FBVPs with $p$-Laplacian operator

Volume 14, Issue 12, December 2023, Pages 263-274


Boddu Muralee Bala Krushna; Kapula Rajendra Prasad

Second-order abstract Cauchy problem of conformable fractional type

Volume 13, Issue 2, July 2022, Pages 1143-1150


Roshdi Khalil; Sharifa Alsharif; Sara Khamis

Existence theory and stability analysis to the system of infinite point fractional order BVPs by multivariate best proximity point theorem

Volume 13, Issue 2, July 2022, Pages 1713-1733


Khuddush Mahammad; Rajendra Prasad Kapulinda; Doddi Leela

New Fractional Operators Theory and Applications

Volume 12, Special Issue, December 2021, Pages 825-845


Khudair Obeis Hussain; Naseif J. Al-Jawari; Abdul Khaleq O. Mazeel

Multi-point boundary value problems of higher-order nonlinear fractional differential equations

Volume 12, Issue 1, May 2021, Pages 337-349


İsmail Yaslan